EXACTECH, INC. PS TIBIAL INSERTS SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Back to Search Results |
| Model Number |
PS TIBIAL INSERTS SZ 4, 11MM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/14/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
As reported per sales rep, approximately five years post initial tka, this patient has a schedule knee revision on (b)(6) 2022.
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3, h6 and h9 have been updated accordingly.(h3) as reported per sales rep, approximately five years post initial tka, this patient has a schedule knee revision on (b)(6) 2022.The surgeon is ¿very aware of our poly issues¿.No additional information is available after 4 attempts.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent scheduled revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.